My side effects definitely got worse over time. What I would like to know, is why doctors keep saying that it just stays in the uterus and does not get in the blood stream. This thing constantly emits hormones, and for me, I stopped having periods so the hormones never got flushed out of my body once a month. My doctor told me about the nuvaring which I am still unwilling to try. But the interesting thing she told me is that the hormones from the ring do get into the blood stream and go through your body. If it does with the nuvaring then why do they keep insisting that the hormones in Mirena do not? If hormones from the patch can soak through the skin, then why do they keep saying the hormones from Mirena do not get into the blood stream? I think having the hormones seep into the blood stream in this manner are worse than taking the pill since they go directly into the blood stream instead of going through the liver and kidneys.
I had my Mirena removed 4/17 and have felt much better. I basically had a one day light period on 4/20 which felt so good, and normal, and natural. I am looking forward to my body getting back to normal. The Mirena definitely caused my side effects. I will be calling Berlex to inform them of my side effects and will ask them why doctors keep telling us the Mirena has no side effects when it is apparent to many of us that it does.